Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 623, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 9, 2008, 5:48 PM CDT for Hinds County, Madison County, Mississippi. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2008, 5:48 PM CDT (22:48 UTC)
- Expired
- Jul 9, 2008, 6:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Hinds County, MS, Madison County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 51 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.8 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1455 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 887 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 092248
SVRJAN
MSC049-089-092330-
/O.NEW.KJAN.SV.W.0623.080709T2248Z-080709T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
548 PM CDT WED JUL 9 2008
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL HINDS COUNTY IN CENTRAL MISSISSIPPI...
SOUTHWESTERN MADISON COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 630 PM CDT
* AT 548 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTH OF BROWNSVILLE...OR 15 MILES NORTHWEST OF CLINTON...AND
MOVING SOUTH AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BROWNSVILLE BY 620 PM CDT...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3251 9052 3252 9052 3253 9050 3256 9046
3255 9039 3239 9024 3238 9054
TIME...MOT...LOC 2248Z 343DEG 9KT 3253 9045
$$
MME1 follow-up statement
000
WWUS54 KJAN 092315
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
616 PM CDT WED JUL 9 2008
MSC049-089-092330-
/O.CON.KJAN.SV.W.0623.000000T0000Z-080709T2330Z/
HINDS MS-MADISON MS-
616 PM CDT WED JUL 9 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHWESTERN MADISON AND NORTH CENTRAL HINDS COUNTIES...
AT 616 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BROWNSVILLE...OR 10 MILES NORTHWEST OF CLINTON...MOVING SOUTH AT 10
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL NORTHERN HINDS COUNTY AT 630 PM CDT
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3251 9052 3252 9052 3253 9050 3256 9046
3255 9039 3239 9024 3238 9054
TIME...MOT...LOC 2316Z 343DEG 9KT 3246 9043
$$
CAWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 3:55 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jul 9, 3:55 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 355 PM CDT WED JUL 9 2008 .SHORT TERM...WIDESPREAD AND RANDOM DIURNAL CONVECTION IS ONGOING OVER THE CWA THIS AFTERNOON. AN ACTIVE SEA BREEZE BOUNDARY AND A COLD FRONT OVER MISSOURI ARE HELPING TO INCREASE THE COVERAGE OF THE SHOWERS AND STORMS. MOST OF THESE CELLS HAVE BEEN VERY SMALL IN AERIAL COVERAGE...BUT THEY ARE DUMPING VERY HEAVY RAINFALL...THANKS TO PWS OF GREATER THAN 1.75 INCHES AND AN ABUNDANCE OF OUTFLOW BOUNDARIES MERGING TOGETHER. DEWPOINTS HAVE ALSO BEEN SOMEWHAT NOTEWORTHY TODAY AS THEY ARE NOT MIXING OUT AS MUCH AS THEY DID YESTERDAY. VALUES AS HIGH AS 73 OR 74 HAVE ACCOMPANIED TEMPERATURES IN THE MIDDLE 90S IN THE DELTA REGION...RESULTING IN HEAT INDICES OF 100 TO 105 DEGREES. CONDITIONS HAVE NOT BEEN QUITE AS OPPRESSIVE ELSEWHERE IN THE CWA...BUT STILL MUGGY. HIGH TEMPERATURES HAVE BEEN KEPT DOWN IN THOSE AREAS THAT HAVE RECEIVED RAIN SO FAR TODAY...INCLUDING THE GREATER JACKSON METRO AREA...WHERE JAN HAS NOT EXCEEDED 90 DEGREES AS OF 3 PM TODAY. A FAIRLY ACTIVE WEATHER PATTERN CAN BE EXPECTED FOR THE NEXT 48 HOURS OVER THE JAN CWA. A COLD FRONT IS PROGGED TO REACH THE TENNESSEE RIVER VALLEY TONIGHT AND STALL OVER NORTHERN MS DURING THE DAY ON THURSDAY. THIS WILL SERVE AS A GOOD FORCING MECHANISM...AND IN CONJUNCTION WITH 2000 J/KG OF MLCAPE AND DECENT LAPSE RATES...EXPECT SCATTERED TO NUMEROUS SHOWER AND THUNDERSTORM DEVELOPMENT ON THURSDAY. THE GREATEST POTENTIAL FOR STRONG TO SEVERE STORMS WILL EXIST OVER THE NORTHERN HALF OF THE CWA WHERE THE BOUNDARY WILL HAVE MORE INFLUENCE...ESPECIALLY ALONG AND NORTH OF HIGHWAY 82. THE ISOLATED SEVERE RISK IS MENTIONED IN THE HWOJAN PRODUCT. OVERALL...MAV GUIDANCE WAS ACCEPTED THROUGH FRIDAY. THE COLD FRONT IS NOT EXPECTED TO MAKE ENOUGH SOUTHWARD PROGRESS TO PASS THROUGH THE CWA...AND NO CHANGE IN AIRMASS IS FORECAST. THE STUBBORN SUBTROPICAL RIDGE WILL REMAIN IN PLACE OVER THE AREA FOR A WHILE. TEMPERATURES WILL BE IN THE LOWER TO MIDDLE 90S...AND LOWS IN THE LOWER 70S...WITH LOTS OF HUMIDITY AROUND. THE PREVIOUS LONG TERM FORECAST IS ATTACHED FOR REFERENCE. /DH/ .LONG TERM...MEDIUM RANGE MODELS AND ENSEMBLES SHOW THAT THE SUBTROPICAL UPPER RIDGE WILL CONTINUE TO MODIFY ACROSS THE REGION. IT SHOWS THAT THE BULK OF THE UPPER RIDGE WILL EXTEND FROM SOUTH OF THE REGION INTO THE SOUTHERN PLAINS BEYOND FRIDAY. THE WEAK PORTION OF THE RIDGE WILL ALLOW FOR SOME SEABREEZE ACTIVITY AS WELL AS SERIES WEAK FRONTAL BOUNDARIES TO AFFECT THE ARKLAMISS REGION. PRECIPITABLE WATER WILL BE AROUND 2 INCHES THROUGH THE PERIOD. THE UPPER RIDGE WILL TO AN EXTENT LIMIT OUR CHANCES OF RAIN DURING THE LONG TERM. SOME OF THE MODELS AND ENSEMBLES INCLUDING THE EUROPEAN KEEP A WEAK BOUNDARY ACROSS OUR NORTHERN COUNTIES ON FRIDAY. THIS BOUNDARY SHOULD BRING ENOUGH WEAK LIFT TO BRING SOME BETTER RAIN CHANCES IN THE NORTH FOR FRIDAY. THE GFS TRIES TO BRING SOME MCS COMPLEXES ALONG THE FRONTAL BOUNDARY FOR FRIDAY. THE BOUNDARY WILL PUSH INTO OUR CENTRAL COUNTIES ON SATURDAY...WHICH AT THIS POINT WILL PROBABLY MORE OF CONVECTIVE BOUNDARIES. GFS ENSEMBLES AND MOST MEDIUM RANGE MODELS SHOWS A SHORT WAVE PUSH ROTATING AROUND A CLOSED LOW OVER SOUTHEAST CANADA...WHICH WILL HELP TO DEVELOP AN UPPER TROUGH OVER THE EASTERN CONUS BY SUNDAY. THIS WILL BRING ANOTHER WEAK BOUNDARY INTO THE REGION ON SUNDAY. ANOTHER BOUNDARY WILL COME INTO THE REGION FOR SUNDAY NIGHT INTO MONDAY AS THE AXIS OF THE UPPER TROUGH MOVES TOWARD THE EASTERN US SEABOARD. FOR TUESDAY INTO WEDNESDAY WE WILL GET INTO MORE FLAT UPPER PATTERN. AS WE DEVELOP MORE SOUTHERLY FLOW A WARM FRONT WILL PUSH ACROSS THE REGION BY MIDWEEK. SO WITH MUCH PRECIPITABLE WATER...BOUNDARIES AND WEAKNESS IN THE UPPER RIDGE. CONVECTION WILL BE DEVELOPING MAINLY IN THE AFTERNOONS AND EVENINGS. WILL KEEP CLOSE TO MEX POP NUMBERS. TEMP WISE IT WILL BE WARM DAYS AND MILD MUGGY NIGHTS. DAILY HIGHS WILL BE IN THE LOWER TO MIDDLE 90S WITH NIGHTLY LOWS UPPER 60S TO LOWER 70S...WHICH IS AROUND NORMAL FOR JULY. MODELS AND ENSEMBLES WERE ALL GENERALLY SIMILAR IN TEMPS. SO WENT GENERALLY WITH MEX TEMPS. /17/ && .AVIATION...ISOLATED TO SCATTERED SHOWERS AND STORMS OVER THE REGION SHOULD DIMINISH BY 02Z THIS EVENING WITH PARTLY CLOUDY SKIES FOR THE REMAINDER OF THE NIGHT UNDER LIGHT AND VARIABLE SURFACE WINDS. A FEW LONE STORMS MAY REMAIN IN THE VICINITY OF GLH...GWO...AND GTR DURING THE OVERNIGHT PERIOD...BUT NOTHING WIDESPREAD IS EXPECTED AT THIS TIME. SOME MVFR TO BRIEF IFR CONDITIONS WILL BE POSSIBLE AT HBG...MEI...AND EVEN JAN EARLY THURSDAY MORNING. NUMEROUS SHOWERS AND STORMS CAN BE EXPECTED FOR THE DAY ON THURSDAY WITH A FRONTAL BOUNDARY APPROACHING NORTHERN MS. IFR CONDITIONS CAN BE EXPECTED IN THE PRESENCE OF STORMS. /40/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 74 91 73 92 / 33 55 35 29 MERIDIAN 72 91 72 92 / 27 57 35 35 VICKSBURG 74 91 73 93 / 35 55 36 26 HATTIESBURG 72 91 72 93 / 23 48 27 28 NATCHEZ 74 89 73 92 / 32 45 27 21 GREENVILLE 74 89 74 93 / 49 63 34 31 GREENWOOD 73 89 74 92 / 51 66 36 32 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DH/40
Hazardous weather outlook, Jul 9, 1:38 PM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 138 PM CDT WED JUL 9 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 101845- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 138 PM CDT WED JUL 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...THIS AFTERNOON THROUGH THURSDAY ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE THROUGH ABOUT 8 PM THIS EVENING AS DAYTIME HEATING AND A MOIST AIRMASS COMBINE TO TRIGGER THE STORMS. FREQUENT LIGHTNING STRIKES...GUSTY WINDS UP TO 50 MPH...SMALL HAIL AND VERY HEAVY RAINS OF UP TO ONE INCH PER HOUR WILL BE POSSIBLE AS THE STORMS DRIFT SLOWLY NORTH OR EAST. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW FOR TONIGHT. ON THURSDAY...THERE WILL BE A RISK FOR ISOLATED SEVERE THUNDERSTORMS INTO THURSDAY EVENING ACROSS THE NORTHERN HALF OF THE OUTLOOK AREA... ESPECIALLY NORTH OF INTERSTATE 20. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THURSDAY AND CONTINUE INTO THE EVENING HOURS AS OUTFLOW BOUNDARIES AHEAD OF A WEAK COLD FRONT DROP IN FROM THE NORTH. THE AIRMASS ACROSS THE RISK AREA WILL BECOME VERY UNSTABLE BY EARLY THURSDAY AFTERNOON...AND SUPPORTIVE OF A FEW SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS UP TO 60 MPH AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 40
In the hours before
Special weather statement, Jul 9, 4:58 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 458 PM CDT WED JUL 9 2008 MSZ049-055-056-092230- SMITH MS-RANKIN MS-SIMPSON MS- 458 PM CDT WED JUL 9 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER WHITE OAK AT 458 PM CDT...MOVING NORTHEAST AT 5 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN RANKIN...SIMPSON AND SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY. CAW
Special weather statement, Jul 9, 5:03 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 503 PM CDT WED JUL 9 2008 MSZ053-092235- CLAIBORNE MS- 503 PM CDT WED JUL 9 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES WEST OF PORT GIBSON AT 503 PM CDT...MOVING NORTHEAST AT 5 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN CLAIBORNE COUNTY SHOULD MONITOR THIS STORM CLOSELY. CAW
Local storm report, Jul 9, 5:08 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
508 PM CDT WED JUL 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TSTM WND DMG 1 SW PEARL RIVER 32.78N 89.25W
07/09/2008 NESHOBA MS NWS EMPLOYEE
TREES DOWN SOUTH OF HWY 16.
&&
JALLENLocal storm report, Jul 9, 5:10 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
510 PM CDT WED JUL 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TSTM WND DMG 2 SSW PEARL RIVER 32.76N 89.26W
07/09/2008 NESHOBA MS NWS EMPLOYEE
MOBILE HOME BLOWN OFF BLOCKS ALONG CR-149.
&&
JALLENSpecial weather statement, Jul 9, 5:22 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 522 PM CDT WED JUL 9 2008 MSZ030-031-092305- CLAY MS-LOWNDES MS- 522 PM CDT WED JUL 9 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHWEST OF WAVERLY AT 522 PM CDT...MOVING EAST AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN CLAY AND LOWNDES COUNTIES...INCLUDING THE CITIES OF COLUMBUS AFB...COLUMBUS AND WEST POINT...SHOULD MONITOR THIS STORM CLOSELY. CAW
Special weather statement, Jul 9, 5:32 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 532 PM CDT WED JUL 9 2008 MSZ037-038-044-092315- LEAKE MS-ATTALA MS-WINSTON MS- 532 PM CDT WED JUL 9 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTH OF RENFROE AT 532 PM CDT...MOVING NORTHEAST AT 8 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN ATTALA...LEAKE AND WINSTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. CAW
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 4:39 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba | 51 min |
| Jul 9, 5:12 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 48 min |
| Jul 9, 5:29 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 61 min |
| Jul 9, 5:45 PM CDT | Severe Thunderstorm Warning | JAN | Leake | 45 min |
| Jul 9, 5:58 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 31 min |
| Jul 9, 6:55 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 50 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.